U.S. doctors online nowAsk doctors free
GA
A 50-year-old female asked:

was given misoprostol for cervical thinning in order to perform uterine biopsy. it gave me a horrible headache and i starting bleeding. is this normal?

1 doctor answer1 doctor weighed in
Dr. Mark Wick
Dr. Mark Wick answered
Specializes in Pathology
Progestogen: Yes, those side effects are related to progestogens such as the drug you were given. They should subside in a short time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 14, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.